# SDR SRAA970401

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: MS25307272
- Condition: Sticking
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

DURING FLIGHT 1901, FOUND RUDDER TRIM INOP.  DUMPED 5,000 LB OF FUEL AND ACCOMPLISHED AIR TURNBACK TO ANC.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED RUDDER TRIM, FOUND TRIM SWITCH STICKING.  REMOVED TRIM SWITCH, CLEANED  AND REINSTALLED UNIT, SYTSTEM OPS CHECKED GOOD PER MM CH 27-21-00.
